MAUDE Adverse Event Report: ENCORE MEDICAL L.P X-ALT HIP; LINER/NON-HOODED-NEU, MP8, HXE-PLUS, 36MM

ENCORE MEDICAL L.P X-ALT HIP; LINER/NON-HOODED-NEU, MP8, HXE-PLUS, 36MM
Model Number 931-36-754
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to liner wear.
 
Additional Manufacturer Narrative
1644408-2022-01578 was reassessed and determined to be non-reportable.

Brand Name
X-ALT HIP
Common Device Name
LINER/NON-HOODED-NEU, MP8, HXE-PLUS, 36MM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key15888482
Report Number1644408-2022-01578
Device Sequence Number5099955
Product Code OQG
UDI-Device Identifier00888912099622
UDI-Public(01)00888912099622
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number931-36-754
Device Catalogue Number931-36-754
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-362 LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale